SIDEBAR
»
S
I
D
E
B
A
R
«
don't take too many!
Jan 18th, 2010 by micah the admin

This unfolded at a high school trades school in South Carolina. A pretty good friend of mine had recently tried to harm herself with taking too many pills. She survived the attempt. A week or so goes by and me and my friend were hanging out in a break period between classes. She was complaining of a severe headache. A little context – we are in pre-nursing classes. So I’m thinking medication safety. I put my huge metatarsals in my la boca… translation… foot in mouth. I truly didn’t mean to say what I was about to say. Sincerely, I said, “Take a tylenol, but don’t take too many.” Her face turned bright red. She turned away from me, and to this day I have not talked with her. I could have killed myself… I mean. Nah… I really regret losing a good friend.

Nat Hans – TX

»  Substance:WordPress   »  Style:Ahren Ahimsa